# SDR SWAA2017080115327

- Difficulty date: July 24, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 36,536 hours, 18,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT CRACKED FROM LOWER FASTENER HOLE AT THE CENTER LATCH LANDING.  REPAIRED CUTOUT PER SRM.
